I've been on lolo for about 5 months now and I still have crazy breakthrough bleeding ALL the time. I had a very heavy 8 day period a week ago and now I have some brown discharge AGAIN. Is this because of low hormones? Should I switch to a different pill? Or can it get better the longer I take the pill? I have a years supply so I would rather stay on it but it's getting pretty annoying spending so much money on tampons and not being able to have sex when I should be able to.. Help!
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 10 Nov 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers